# SDR SWAA2013011811546

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 18,398 hours, 10,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101331
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER BROKEN ON F/O'S SIDE OVERWING EXIT.  REPLACED OVERWING EMERGENCY EXIT ASSY PER M/M.
